# SDR ASAA2014061008145

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 29,253 hours, 9,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON GROUND IN SCRATCHPAD.  ACFT GROUNDED. PERFORMED QRH PROCEDURE, OPS NORMAL.
